# SDR SWIA2019061445988

- Difficulty date: May 5, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,126 hours, 32,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 RPB WEB HAS 3EA AREAS OF CRACK INDICATIONS NOTED IN THE HEEL LINE AREA OF VERTICAL POSTS, 1 AT RBL27 WL102 TO WL113 70%FSH, 1 AT BL0 WL126 TO WL134 50%FSH, AND 1 AT BL0 WL108 TO WL113 60%FHS. (C-CHECK) RO: 06/14/2019 REPAIRED THE 3 CRACK INDICATIONS ON FS621  AT RBL27 WL102 TO WL113,  BL0 WL126 TO WL134, AND AT BL0 WL108 TO WL113 IAW REO.
